# SDR FDEA200905121636

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051006172
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM AT STA 365, BETWEEN RBL25 AND RBL 70, HAS CORROSION.  REMOVED DAMAGE SECTION IAW SRM 53-00-51.  FABRICATED NEW CHORD MAT BAC1505-100617/20.  INSTALLED REPAIR PARTS AND CHORD IAW SRM 53-00-51, AT STA 365, LBL14- RBL70.  REPAIR NR 3 AND CATEGORY A, MAJOR REPAIR.
